Differential equations for p, q-Touchard polynomials

Taekyun Kim, Orli Herscovici, Toufik Mansour, Seog Hoon Rim

Research output: Contribution to journalArticlepeer-review


In this paper, we present differential equation for the generating function of the p, q-Touchard polynomials. An application to ordered partitions of a set is investigated.

Original languageEnglish
Pages (from-to)908-912
Number of pages5
JournalOpen Mathematics
Issue number1
StatePublished - 1 Jan 2016

Bibliographical note

Publisher Copyright:
© 2016 Kim et al.


  • Exponential polynomials
  • Ordered partitions
  • Touchard polynomials

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Differential equations for p, q-Touchard polynomials'. Together they form a unique fingerprint.

Cite this